MAUDE Adverse Event Report: OAKDALE LEVEL 1 FLUID WARMING DEVICE, IRRIGATING SYSTEM; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 FLUID WARMING DEVICE, IRRIGATING SYSTEM; WARMER, THERMAL, INFUSION FLUID
Model Number H-1129
Medical Device Problem Codes Leak/Splash (1354); Power Conditioning Problem (1474)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the unit was "tripping" the electrical box in the operating room when it was powered on at the start of a procedure.It was also discovered the unit had a "puddle" underneath it when the problem was investigated.No adverse effects reported.
 
Additional Manufacturer Narrative
Other, other text: h6 evaluation codes - updated one device was received for investigation with no cuffs, no hi 2 mounting bracket and no ram horn.After further visual inspection, it was found that the ground wire to the back panel was taken off and placed on the pump bracket which is incorrect.Functional testing occurred and was unable to duplicate the unit tripping the electrical box, however, it did verify that the unit was leaving a puddle underneath the device.A crack returned tube caused this leak underneath the device.A manufacturing dhr review was not performed because the device is beyond a year from its manufacture date of 2016-06-12 and there was no indication of a manufacturing defect during the investigation.Service history review identified this device has not been in for service previously.This issue will continue to be monitored and further actions taken accordingly.

Brand Name
LEVEL 1 FLUID WARMING DEVICE, IRRIGATING SYSTEM
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16899307
Report Number3012307300-2023-05426
Device Sequence Number12127305
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-1129
Device Catalogue NumberH-1129
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/03/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown